# SDR DALA1102393257

- Difficulty date: January 8, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 37,827 hours, 16,907 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, MX FOUND SEAT ROW 6C EMERGENCY PATH LIGHT INOPERATIVE.  REPAIRED A BROKEN WIRE UNDER SEAT AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
